puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

Getting knots in Arms from injecting

PeoLeo

Newbie
I've been on a 12-week cycle of testosterone cypionate at 500mg a week. This is my first cycle and the results have been good. The problem is the past couple months I've noticed some serious knots in my arms. I'm injecting my deltoids and triceps, and my deltoids haven't had any issues but my triceps have.. can someone give me some guidance
 

SteveSmi

V.I.P.
Moderator
knots from injecting can be from the gear or simply your injecting style. are you getting deep into the muscle?
 

sambee38

V.I.P.
Silver
I've been on a 12-week cycle of testosterone cypionate at 500mg a week. This is my first cycle and the results have been good. The problem is the past couple months I've noticed some serious knots in my arms. I'm injecting my deltoids and triceps, and my deltoids haven't had any issues but my triceps have.. can someone give me some guidance

You should stop injecting arms, massage out all the knots under hot water and inject glutes for a month or so, time off needed or you build up too much scar tissue.
 

dylangemelli

V.I.P.
Moderator
yes, STOP injecting your triceps bro! try ventrogluteal, its a very easy spot and should cause very little pain... you need to keep alternating sites...
 
Top